# SDR SWIA2020042350252

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS461.00 RH SIDE ABOVE WING UNDER PANEL 162EL, PANEL BRACKET POSSIBLE CRACK (MARKED)    (C-CHECK) RO 4/21/2020   REMOVED CRACKED PANEL 162EL BRACKET AT FS461.00 RH SIDE AND INSTALLED NEW FABRICATED BRACKET REF CRJ 200 SRM. SEE CONTINUATION CARD FOR DETAILS.
